Long-term survival in Hodgkin's disease patients - Archive ouverte HAL Access content directly
Journal Articles European Journal of Cancer Year : 2000

Long-term survival in Hodgkin's disease patients

G. Vaughan Hudson
  • Function : Author
B. Vaughan Hudson
  • Function : Author
J. Esteve
  • Function : Author
A.J. Swerdlow
  • Function : Author

Dates and versions

hal-04153239 , version 1 (06-07-2023)

Identifiers

Cite

Pascal Roy, G. Vaughan Hudson, B. Vaughan Hudson, J. Esteve, A.J. Swerdlow. Long-term survival in Hodgkin's disease patients. European Journal of Cancer, 2000, 36 (3), pp.384-389. ⟨10.1016/s0959-8049(99)00267-1⟩. ⟨hal-04153239⟩

Collections

HCL
6 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More